American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R56) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Paul Bruillard, Siu-Hung Ng, Eric C. Rowell and Zhenghan Wang. Rank-finiteness for modular categories. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniel S. Freed, Michael J. Hopkins and Constantin Teleman. Loop groups and twisted $K$-theory II. J. Amer. Math. Soc. 26 (2013) 595-644.
Abstract, references, and article information   
View Article: PDF

[3] Danny Calegari, Michael H. Freedman and Kevin Walker. Positivity of the universal pairing in $3$ dimensions. J. Amer. Math. Soc. 23 (2010) 107-188. MR 2552250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia